# SDR AALA201906099009

- Difficulty date: June 8, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N817NN
- Make and model: Boeing 737823
- Aircraft serial: 29558
- Aircraft time: 29,616 hours, 11,800 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Dirty
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR DIFFICULT TO OPEN AND CLOSE. MAINTENANCE CLEANED AND LUBRICATED L1 DOOR HINGES AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 52-11-00.
